MAUDE Adverse Event Report: CAREFUSION ALARIS PUMP MODULE ADMINISTRATION SET; SET, ADMIN, INTRAVASCULAR

CAREFUSION ALARIS PUMP MODULE ADMINISTRATION SET; SET, ADMIN, INTRAVASCULAR
Model Number 10821753
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/25/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product returned.Because no product was returned or expected to be returned, no failure investigation could be performed.The root cause of the customer's experience was not identified.Per customer, the information :race and ethnicity are not available.
 
Event or Problem Description
It was reported that during an unspecified infusion therapy, leakage were observed on the burette set and 0.2 micron filter extension set.The infusion continued and completed the therapy.There was no patient harm and the leak did not cause harm to the healthcare provider.
 
Event or Problem Description
It was reported that during an infusion of a 24-hour protocol chemotherapy (etoposide, doxorubicin and vincristine in a single infusion), leakage was observed at the 0.2 micron filter extension set.It was noted that a burette set was also used during infusion and there was no leak observed in the burette.The infusion continued and completed the therapy.There was no patient harm and the leak did not cause harm to the healthcare provider.
 
Additional Manufacturer Narrative
Please disregard this manufacturer report number 9616066-2020-01942.The customer has clarified that the leak was observed just in model # 20027e and not in model # 10821753.The issue on model # 20027e was already captured in manufacturer report number 9616066-2020-01922.Device history record for model 20027e lot 20016601 shows that the set was manufactured on 23 january 2020 with a total of (b)(4) units.There were no qn¿s (quality notification) issued during the production build of this lot for the failure mode reported.Device history record for model 10821753 lot 20026322 shows that the set was manufactured on 17 february 2020 with a total of (b)(4) units.There were no qn¿s (quality notification) issued during the production build of this lot for the failure mode reported.

Brand Name
ALARIS PUMP MODULE ADMINISTRATION SET
Common Device Name
SET, ADMIN, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key10171984
Report Number9616066-2020-01942
Device Sequence Number16682661
Product Code FPA
UDI-Device Identifier07613203019187
UDI-Public7613203019187
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K944320
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 05/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/17/2023
Device Model Number10821753
Device Catalogue Number10821753
Device Lot Number20026322
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/18/2020
Supplement Report FDA Received Date07/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
8015,8100, THERAPY DATE (B)(6) 2020
Patient Age16 YR
Patient Weight79